Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 236 - 246

Regular Partially Invariant Submodels of Gas Dynamics Equations

Authors
L.V. OVSYANNIKOV, A.P. CHUPAKHIN
Corresponding Author
L.V. OVSYANNIKOV
Available Online 1 September 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.3How to use a DOI?
Abstract
The Program SUBMODELS [1] is aimed to exhaust all possibilities derived from the symmetry of differential equations for construction of submodels (i.e., systems of equations of the reduced dimension) which describe classes of exact solutions for initial equations. In the frame of this Program, our paper communicates the description of all (up to similarity) regular submodels for the system of Gas Dynamics with the general state equation. Submodels are classified by their types (, ), where is a rank and is a defect. Regularity of a submodel means that invariant independent variables are functions of initial independent variables only. The classification tables, comments to them, and some characteristic examples are presented.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
236 - 246
Publication Date
1995/09
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L.V. OVSYANNIKOV
AU  - A.P. CHUPAKHIN
PY  - 1995
DA  - 1995/09
TI  - Regular Partially Invariant Submodels of Gas Dynamics Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 236
EP  - 246
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.3
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.3
ID  - OVSYANNIKOV1995
ER  -